# SDR SIMA202301125007

- Difficulty date: November 25, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 26,726 hours, 23,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092570001
- Condition: Corroded
- Location: Frms 23-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER SEAT TRACK CORRODED BETWEEN FR 23-34. (LEVEL 2 CORROSION)-C/A- UPON FURTHER INVESTIGATION FOUND 16 TOTAL CORRODED AREAS ON LH UPPER SEAT TRACK BETWEEN FR 23-34. BLENDED AS REQUIRED TO REMOVE DAMAGE IAW SRM 51-10-03. ACCOMPLISHED SPLICE DEVICE REPAIR OF BLENDED AREAS BETWEEN FR 24-25, FR 25-26 AND FR 27-28 IAW EMB-170 SRM 53-00-10 REPAIR 02P AND ERS-EJ-5300-4682. ALL OTHER BLENDED AREAS ARE ACCEPTED AS-IS IAW ERS-EJ-5300-4682.
